# SDR C2XA99IA380

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AFT SECTION OF EMERGENCY AISLE PATH LIGHTING WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGTH BATTERY PACK IAW EMB145 MM 33-50-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
